# SDR MWEA070121

- Difficulty date: May 25, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 55,073 hours, 46,461 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0398010
- Condition: Inoperative
- Location: Row 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED STRANGE SMELL & LIGHT HAZE.   REMOVED AND REPLACED BALLEST AT ROW 21.
